| Model Number |
CF-HQ190L |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a therapeutic colonoscopy, the colonovideoscope's monitor image blacked out for 1-5 seconds.The procedure was completed using the same device.During the initial device evaluation, the scope's image was flickering.No patient harm was reported.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection has been confirmed, as the device has evidence of fluid in the connector, causing a flickering image.The cause was determined to be related to a component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.